# SDR NSVA2010199

- Difficulty date: October 26, 2010
- Submitted: October 26, 2010
- Operation: Air carrier
- Aircraft: N249CJ
- Make and model: Saab 340B
- Aircraft serial: 249
- Aircraft time: 42,369 hours, 38,696 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 5000 FT RIGHT DC GENERATOR FAIL RAN THE QRH RESET NO FIX RETURN BACK TO BOS.  REPLACED RIGHT DC GENERATOR.
